# SDR DXTA2009050103627

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 9,784 hours, 8,089 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MLG INDICATOR LIGHT DID NOT ILLUMINATE WHEN GEAR WAS PUT DOWN. ROTARY TEST: LIGHT OUT, UNLOCK LIGHT EXTINGUISHED. WITH FLAPS DOWN, THROTTLES IDLE, SPEED BELOW 150KTS: NO HORN. GEAR BLOWN WITH EMERGENCY SYSTEM USING CHECKLIST PROCEDURES.   RELAMPED LT MLG INDICATOR LIGHT WITH NEW BULB. IAW MM 33-10-00.  OPS CHECKED, NO DEFECTS NOTED. JACKED ACFT & RESET AUXILIARY GEAR EXTENSION SYS.  ACCOMPLISHED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED. IAW MM 32-01-00.  RESERVICED GEAR/BRAKE BOTTLE IAW MM 12-13-00.
